# SDR UIEA2019061974503

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,180 hours, 20,583 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Spar Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FUEL SPAR VALVE LIGHT ILLUMINATED IN CLIMB.  PERFORMED FIM, NO FAULTS FOUND. OPS CHKS GOOD.
